Coricidin, redline energy drink and welbutrin cause intense reaction
i took coricidin cold and cough...not a huge dose but still over the recomended...it was 4 pills in comparison to 16 that others will often take. and i also drank a bottle of redline...an energy drink notorious for being potent. about 4 hours later my heart started racing and my finger tips started sweating profusly. i ignored it only to soon look down at my fingers and see that my fingertips were turning very white and shiny and blisters were poping out of them before my eyes...also the part of my fingers that did not turn white, turned a very dark brown red. obviously i panicked and felt the adrenaline flow...i started losing conciousness but fought it to stay awake for fear i would die. i was losing sight, hearing, feeling of limbs, smell went funny (smelled a very undescribably terrible smell), and my tounge burned like fire, my throat swelled choking me and then everything faded. but soon it came again. it came in waves, slowly decreasing in intensity with each pass. that night i had no feeling of hands or feet and urninated about every 5 minutes...my heart hurt, my head hurt, muscles were twitching, all my internal organs hurt. and after a couple days it subsided. on the 5 day i started taking welbutrin, a depression pill and soon the reaction came back just as intense and painful and scary. after this point i havent been the same. i do recall a friend 2 months after all this **** telling me that weed could possibly reverse the "chemical imbalance" in my brain. like an indiot, i took a small hit when all hell broke loose. my heart skipped beats and my shoulder went numb, my eyes and face turned yellow and i had extreme hallucinations and pain everywhere.
its now 8 months later and i have panic attacks constantly, my eyes have double vision and colorful tiny spots in the center of my vision. I have twitches constantly everywhere. i have little feeling in my toes and periodically my heart hurts also my fingers will still turn brown every now and then.
Corocidin cough and cold is more then dextromethorphan, whitch is why people take it to screw around. it also contains another ingreidant (guiefessan i believe) which can cause the symptoms you experiance. While dextromethorphan has hallucinogenic properties, so does weed. That is probably why you had the reoccuring symptoms. If i were you, i'd stop fooling around with rec drugs-you'll hurt yourself more then help.
If these symptoms continue to bother you in this fashion, consider going to your doctor and/or a psychiatrist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.